Posted by: Sue | 2012-05-10

Chronic headaches and migraines

Hi Doc,

I started suffering from migraines in 2003, was put onto trepilene 10mg, which helped alot. the problem is that recently (The last year or so), the migraines are 100% worse and I''m getting them more often. I''ll get tension headaches perhaps every 2nd or 3rd day, that last a few hours and I''ll get the most debilitating migraines perhaps twice a month. Since January, I''ve been for Injections twice and the other times I resort to getting the migraine -|- tail from my pahrmacy. Its at the point where I''m so scared of getting another headache, because of how debilitating it is. I havent been for a brain scan due to the cost. I am a single mother with a difficult pre-teen, all of which probably adds to the stress, which I assume is what is causing these. I''m 42, normal weight, have some back issues otherwise healthy. Is this just stress? I cant pinpoint any triggers that set these off. Its getting to the point where a bullet in the head would be prefereable to the pain of the migraines.
Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I suggest that you consult a neurologist for an examination and medication spesifically for the treatment of migraines. It is extremely important to control your headaches. I also suggest that you consult a physiotherapist, as severe headaches can be due to severe muscle spasm. You can also consult a registered hypnotherapist to alleviate your stress.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.